11-12-2004, 04:30 AM #1
Lately i have been having the worse ibs-constipation. I took zelnorm for 12 weeks and it was amazing but then i had to get off it. now with imipramine and ditropanxl it is making my const. worse. i really want to go back on the zelnorm but im afraid it might coinside with ditropan and imipramine. so my question is does anyone have any effects with zelnorm and imipramine?
11-12-2004, 06:11 AM #2
I haven't taken the two at once, but I have been on the Zelnorm for over a year & a half. Yes, I know it wasn't studied for more than 12 weeks & insurance doesn't like it when it's extended more than that. But, my doctor agreed that it worked & nothing else helped that much, so I'm fine with that choice.IC & fibromyalgia since ~'77. Osteoarthritis since ~'88. Idiopathic Thrombocytopenia Purpura (autoimmune blood disease) since '96. IBS for who knows how long. Interstim implant 2/04, revised 6/06, replaced 11/12. Antibodies to thyroid since at least '92 (finally diagnosed & treated 1/06). Asthma & vocal chord dysfunction 12/06. Hypoglycemia '07. Perimenopausal at 37, menopause at 45. Pituitary & adrenal failure. Osteopenia. Grade 3 sacral fracture by S3-S4 at age 12, healed 14mm out of place.
11-12-2004, 12:04 PM #3
Wish I knew...I hope someone does because I would love to know. For all of us suffering from IBS...Faith, Hope, and Love,
I believe God is using me. He uses me for God. Things I gain from all my suffering are meant to help others. I hope I can help you too. Email me or start a chat if you like my help or anything. I CARE!Illnesses: IC,IBS, IBD, GERD, PFD, Epilepsy, Endo, Allergies, RLM,Rapid heart beat, low blood pressure,Gastritis,Gall stones,Tendonitis,migraines, Shingles, Prolapsed pouch,ext. fatigue (current problem) I have seen periods of remission and I have seen them end and return. At this time remission is over and working on getting it back! My hope story http://www.ic-network.com/patientstories/katrina.html
IC Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
or find me on facebook http://www.facebook.com/kat671?ref=profile
Be the Miracle! & Pay it Forward!
firstname.lastname@example.org please contact me...I am here to help!http://health.groups.yahoo.com/group/ICinWI/ if your from WI please contact me!
11-12-2004, 04:45 PM #4
I think it would be best for you to just call your pharmacist, he/she knows best!
11-13-2004, 04:12 PM #5
- Join Date
- Aug 2004
- long island, ny
I recently stopped taking Zelnorm after taking it from May. I stopped it once in August and my symptoms were SO bad still...so far, it seems like they went away a good amount this time so that is good. If they get bad again i might go back on it, even though it hasn't been tested for more than 12 weeks.
11-13-2004, 07:12 PM #6
My Ibs was so bad the past 6mos. I thought I would lose it!! My Dr. prescribed me Zelnorm, but my low income state ins. wouldn't cover it and it came to about $162. Luckily, my IBS has calmed down some so I'm not as bad, but what about when I do again!!!!Liz
09-03-2006, 05:11 PM #7
- Join Date
- Sep 2006
I just now, at 17, was diagnosed w. IBS...I had gone my whole life with stomach problems. I can even remember back to the third grade when I had to go to the emergency room twice, just because I thought I was dying...$1000 down the drain, because the Dr.s told my parents nothing was wrong with me...I'm currently on Imipramine, 50mg for now...It really is bad with constipation for a side affect....My grandmother was over today, she is a retired nurse, she said that the doctors should put me on three medications...which I have tried today, and they worked pretty well, well I tried just two, one is a powder you put in about 2 teaspoons of water; it's called Zegerid (Omeprazole) for Oral Suspension...then She let me have some Zelnorm, which I have not tried...and I tried this one also, after I took the powder...Sucralfate...It's a stomach coater...unfortunately, most of my symptoms consist of extreme nausea, not constipation, the const. came from taking the 50mg of Imipramine...Oh well..Hopefully I'll get this thing figured out...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)